A question about my Patient

  1. Hi Everyone. Iam new to all this but I thought it would be a great way to make friends and learn stuff. Ive not been nursing to long and already have lots of questions out there for anyone who can help me.


    My 1st is about a little boy I looked after 10kg baby of 8months big I know!!!! He has Transerve Myeltis and has been with us for 28 days or so. In that time he has been on morphine which was running @ 20mcg/kg/hr iv, weaned down to 4mcg/kg/hr then given 3 oral doses of morphine @ 0.5mg's once after his infusion stop and then two doses the next day then stopped, he was due another 2 single doses at 0.5mgs over the next two days once daily but missed them . The question is with his Mytelis I couldnt really tell if he was withdrawing or not. This is what he was like with me, mainly very happy smiley boy. There were times though when he was unsettled upset and very hard to comfort, especially this afternoon for 15.00 onwards!!!! And also quite sweaty that seems to be an ongoing thing. Otherwise pretty adorable and happy alert and interactive, just ratty at times. It justs worries me that he didnt have these two small doses, I know it was a very small amount. But would theses have made alot of differents to him for his pain or otherwise, or does it seem like he wasnt withdrawing at all, he was also recieving clonldine?
    My question is and how could I tell with his other prbs if he was withdrawing. Can anybody with alot more experience help me?
    Thank you so much Zaccy
    Last edit by Zaccy on Dec 24, '07 : Reason: missed abit
  2. Visit Zaccy profile page

    About Zaccy

    Joined: Dec '07; Posts: 1

    1 Comments

  3. by   TazziRN
    The being unsettled and sweating tells me not that he was withdrawing, but that he was having pain.

close